# SDR GTIA20130606343

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 27,991 hours, 11,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 11WL, BATTERY FAILED, OPS CHECK. R & R EPSU BATTERY AT 11WL IAW ACFT MM.  OP’S CHECKED GOOD.
